| Model Number |
MMT-975A600 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: canada.Please note: this mdr is being submitted under unomedical's ongoing complaint remediation efforts associated with capa #1832980, which includes the retrospective review of complaints and the remediation of complaint records and mdr submissions for 2024-2025.Convatec will continue to track and monitor such complaints according to unomedical's complaint handling and capa procedures.
Event or Problem Description
Reference number (b)(4).Event occurred in canada.It was reported that patient faced an infusion set tubing detached event on (b)(6) 2024 at cannula connection.The insertion site was the abdomen.Infusion set was used for one day.No further information available.